| Catalog Number |
MZ5313 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
I was told to slowly remove the syringe from the max zero to prevent back flow or spray back.I remove the syringe slowly after drawing blood from the picc and the max zero sprayed blood into the air toward my face.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H10: the customer reported the maxzero sprayed blood, and returned one photo and label of material mz5313, lot 25095264.The photo verified the complaint of tubing separation from the y site.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The potential root cause for the issue is related to the solvent application onto the tubing.The manufacturing site addressed the failure on jan.20th, 2026, after the batch was released.The standard work instruction was updated to assist with better cleaning and functioning of the solvent dispenser before production.
Event or Problem Description
No additional information was provided.